按条件检索“354”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. Entire solutions of a certain type of functional-differential equations

作者:ZHANG Xiao-bin;YI Hong-xun;

作者机构:[ZHANG Xiao-bin]College of Science,Civil Aviation University of China;[YI Hong-xun]Department of Mathematics,Shandong University

来源:Applied Mathematics:A Journal of Chinese Universities(Series B),2013,Issue.02,138-146

资源类型:期刊论文

62. On the distributivity of uninorms over nullnorms EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen

作者机构:[Xie, Aifang; Liu, Huawen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.211,62-72

WOS被引数:25

资源类型:期刊论文

WOS:000311599700005

63. The Vertex Linear Arboricity of a Special Class of Integer Distance Graphs SCOPUS SCIE

作者:Zuo, Lian-Cui; Li, Bang-Jun; Wu, Jian-Liang

作者机构:[Zuo, Lian-Cui; Li, Bang-Jun] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.111,427-444

资源类型:期刊论文

WOS:000322091500035

64. 基于随机P-集合的系统状态检测-识别 CSCD

作者:郭志林;赵树理;史开泉

作者机构:[郭志林] 商丘师范学院数学与信息科学学院, 商丘, 河南 476000, 中国.;[赵树理] 商丘师范学院数学与信息科学学院, 商丘, 河南 476000, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2013,Vol.40,Issue.7,178-181

资源类型:期刊论文

65. Spectral properties of self-adjoint subspaces EI SCOPUS SCIE

作者:Shi, Yuming; Shao, Chunmei; Ren, Guojing

作者机构:[Shi, Yuming; Shao, Chunmei; Ren, Guojing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.1,191-218

WOS被引数:13

资源类型:期刊论文

WOS:000312682900019

66. Optimal stopping under g-expectation with constraints EI SCOPUS SCIE

作者:Wu, H.

作者机构:[Wu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:Operations Research Letters: A Journal of the Operations Research Society of America,OPERATIONS RESEARCH LETTERS,2013,Vol.41,Issue.2,164-171

资源类型:期刊论文

WOS:000316836100010

67. AN EFFICIENT COLLOCATION METHOD FOR A NON-LOCAL DIFFUSION MODEL SCOPUS SCIE

作者:HAO TIAN;HONG WANG;WENQIA WANG

作者机构:[Tian, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,815-825

WOS被引数:8

资源类型:期刊论文

WOS:000324354200004

68. Distributive Equations of Fuzzy Implications Based on Continuous Triangular Conorms Given as Ordinal Sums EI SCOPUS SCIE

作者:Xie, A.;Li, C.;Liu, H.

作者机构:[Xie, A] School of Mathematics, Shandong University, Jinan 250100, China;[ Li, C] School of Mathematics, Shandong University, Jinan 250100, China, Northeastern University, Boston, MA 02115, United States;[ Liu, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,541-554

WOS被引数:4

资源类型:期刊论文

WOS:000319930000012

69. On a new class of implications: (g, u)-implications and the distributive equations EI SCOPUS SCIE

作者:Feng-Xia Zhang;Hua-Wen Liu

作者机构:[Zhang, F.-X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.8,1049-1065

WOS被引数:5

资源类型:期刊论文

WOS:000321806700007

70. Detecting Communities by Revised Max-flow Method in Networks SCOPUS SCIE

作者:刘传建;朱志强;吴建良;

作者机构:[刘传建;朱志强;吴建良]School of Mathematics,Shandong University

来源:Communications in Theoretical Physics,COMMUNICATIONS IN THEORETICAL PHYSICS,2013,Vol.60,Issue.2,258-262

资源类型:期刊论文

WOS:000323853000019

71. Nontrivial solutions for a fractional boundary value problem SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

资源类型:期刊论文

WOS:000321788400001

72. A recursion formula for resistance distances and its applications EI SCOPUS SCIE

作者:Yang, Yujun; Klein, Douglas J.

作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math Chem Grp, Galveston, TX 77553 USA.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,Vol.161,Issue.16-17,2702-2715

WOS被引数:38

资源类型:期刊论文

WOS:000325663900035

73. q差分多项式的零点及唯一性(英文)

作者:张克玉;马燕;

作者机构:[张克玉]齐鲁师范学院数学系;[马燕]山东大学数学学院

来源:贵州大学学报(自然科学版),2013,Issue.01,5-9

资源类型:期刊论文

74. QUIVER BIALGEBRAS AND MONOIDAL CATEGORIES SCOPUS SCIE

作者:Huang, Hua-Lin; Torrecillas, Blas

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Torrecillas, Blas] Univ Almeria, Dept Algebra & Anal, Almeria 04071, Spain.

来源:COLLOQUIUM MATHEMATICUM,2013,Vol.131,Issue.2,287-300

WOS被引数:1

资源类型:期刊论文

WOS:000324842700010

75. A new class of fuzzy implications derived from generalized h-generators EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.224,63-92

WOS被引数:8

资源类型:期刊论文

WOS:000320142600005

76. Simplicity and Spectrum of Singular Hamiltonian Systems of Arbitrary Order SCOPUS SCIE

作者:Sun, Huaqing

作者机构:[Sun, HQ]Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000329665900001

77. VALUE DISTRIBUTION OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS SCOPUS SCIE

作者:Liu, Yong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000328077300003

78. 基于安全第一准则的养老金投资策略研究

作者:韩天宇[1];李漫雪[2]

作者机构:[韩天宇]中国海洋大学管理学院,山东青岛266000,中国.;[李漫雪]山东大学数学学院,山东济南250000,中国

来源:中国电子商务,Discovering Value,2013,Issue.20,152

资源类型:期刊论文

79. 基于宏基因组数据的微生物群落比较方法

作者:常秦;黎珊;

作者机构:[常秦;黎珊]山东大学数学学院

来源:科学技术与工程,Science Technology and Engineering,2013,Issue.09,2457-2464

资源类型:期刊论文

80. The zero distribution and uniqueness of difference-differential polynomials SCOPUS SCIE

作者:Liu, Kai; Liu, Xin-Ling; Yang, Lian-Zhong

作者机构:[Liu, Kai; Liu, Xin-Ling] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.; [Yang, Lian-Zhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.109,Issue.2,137-152

资源类型:期刊论文

WOS:000325444000003

共 18 页, 354 条记录

TOP